ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: karenko | 2014-07-21 10:32 | 309 Views | 2 Comments

After paying $400 - $450 per month for several years for brand name keppra, I decided to try generic (again). I tried generic before and did not like how it made me feel. I have been on generic...

Created By: blacklightn | 2014-07-18 20:15 | 306 Views | 14 Comments

Hi, my son will be starting this medicine called lamictal. Has anyone had it before, it sounds like okay medicine just seeing what i have to watch out for besides the rash. Has anybody had a mood...

Created By: sanderella57 | 2014-07-16 00:19 | 254 Views | 3 Comments

Don't know the proper way to directly respond to 'bread' about Klonopin withdrawal but yes, I had status epilepticus seizures for days while home alone from 'cold turkey' withdrawal. Mental...

Created By: svtgomez | 2014-07-14 21:03 | 263 Views | 2 Comments

This is my first post on this site because it's getting me a bit stirred up...

Lamotrigine/Lamictal can cause benign rashes and in some cases it can cause Stevens-Johnson syndrom which is...

Created By: hopeforall | 2014-07-14 09:27 | 291 Views | 1 Comment

Hi my 16 year old daughter went 10 months seizure free now she is having them 2x a week she is having a medicine change dr is weening her off keppra introduced vimpat she is on zonegran and...

Created By: perie5@sbcglobal.net | 2014-07-12 01:22 | 284 Views | 12 Comments

Hello my daughter first medicine is keppra /generic 8ml am(100mg) and 13 ml pm, three weeks ago the neuro. Rise it to 17ml pm and and 10ml am during this time she still has partial seizure.  Two...

Created By: Allie123 | 2014-07-11 11:42 | 276 Views | 2 Comments

I have been on Lamotrigine now for over 2 years. I take 2-100mg ER tablets BID. So a total of 400 mg. a day. No problems or side effects. A little over 2 weeks ago either my neuro or the pharmacy...

Created By: David2012 | 2014-07-10 12:00 | 195 Views | 1 Comment

I have been taking Dilantin for many years (let's say 20). It has done very well for me, but I still have 2-4 tonic-clonic seizures a year, just enough to prevent me from driving most of the time...

Created By: Camryn | 2014-07-07 19:26 | 252 Views | 1 Comment

I am 24 and I was diagnosed two years ago. I have a small spot on the left front tempral lobe of my brain that is damaged and just started having seizures. My first one was in my sleep and luckily...

Created By: rjohnson483 | 2014-07-06 20:11 | 290 Views | 3 Comments

Hi everybody, I'm new here on epilepsy.com and I recently increased my VImpat to 100 bid (twice a day) and after that, my mood started getting increasingly worse, to the point of seething and I...

Created By: Markcallens | 2014-07-02 19:03 | 218 Views | 2 Comments

Suddenly Rite aid told me they couldn't get any more phenytek through their warehouse and my doc's pa has been calling around trying to find a pharmacy that could(got some generic "phenytek" but...

Created By: CaraBella13 | 2014-06-28 19:59 | 296 Views | 2 Comments

I'm new to this website, but could really use some insight from anyone who could help.  I was officially diagnosed with epilepsy about 2 years ago.  However, I had been having them since middle...

Created By: Aliza treen | 2014-06-27 20:00 | 331 Views | 0 Comments

I started taking topamax about a month and a bit ago and I have been breaking out like crazy along my jaw line. Anyone else experience this? Does this last the whole time you take it ? What works...

Created By: Aliza treen | 2014-06-25 16:59 | 243 Views | 0 Comments

I've been taking topamax for just over a month now because my epilepsy has changed . I also take carbamazepine 1000 mg a day, and 100 mg topamax. I'm soooo tired all the time and feel like I can't...

Created By: Breeezyy15@aim.com | 2014-06-25 01:43 | 314 Views | 0 Comments

I take 750 mg once of the generic brand of Keppra extended release. I was recently put in Zoloft which caused me sexual dysfunction. My doctor told me to try Ginkgo to fix this issue but, I recent...

Created By: dominoes | 2014-06-20 07:39 | 212 Views | 1 Comment

Hi

I have been taking lamotrigine for 3 years now, but recently I upped the dose and now I've got achne on my chest and back.

What can I use or take to combat this?

Created By: Fastguppy | 2014-06-18 14:25 | 296 Views | 3 Comments

Hi there- I'm new here.

I have recently been diagnosed with partial complex seizures (TLE) and as a result the Ministry of Transportation is in the process of suspending my driver's license...

Created By: HannahFisherkeller | 2014-06-18 14:16 | 284 Views | 3 Comments

I am a 21 year old female. I have been diagnosed with complex partial seizures. Before I was put on medication, they were happening 1 to 2 times a day, 3 or 4 times a week. My doctor put me on the...

Created By: living.with.the.purple.ribbon@gmail.com | 2014-06-16 00:01 | 239 Views | 2 Comments

Note: I have tonic clonic seizures. No warning. Every two weeks to a month. Luckily I am a little past a month right now though!

So, we can neither raise or lower my medications (lamictal,...

Created By: Julie Siratt | 2014-06-13 00:00 | 282 Views | 1 Comment

Hi there! A little background, my 5 yo son (will be 6 on monday), was diagnosed with generalized epilepsy in november. Seizures started showing up as myoclonic in august, mostly at sleep onset,...

Pages